# SDR IPXA2015042488351

- Difficulty date: April 13, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 62,197 hours, 10,665 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING L/E LOWER EXTERIOR SKIN CRACKED ADJACENT TO INBD CORNER OF OPENING FOR DOOR 519CB AT XOS610.  REPAIRED LT WING LOWER L/E SKIN FS XOS610 IAW SRM 57-40-01, REPAIR 18, FIG 201.
